# SDR VNAA2014032300019

- Difficulty date: March 23, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 25,129 hours, 25,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AT THE CARGO COMPARTMENT FLOOR TRACKS AND TIE DOWNS CORROSION WAS FOUND.  THE AREA WAS INSPECTED AND TRACKS AND TIEDOWNS REPLACED USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE
